Deliver to Tunisia
IFor best experience Get the App
🌟 Sleep Tight, Pain-Free Delight!
Safrel Extra Strength Pain Reliever PM combines 500 mg of Acetaminophen and 25 mg of Diphenhydramine HCl in a convenient 375 tablet value pack. This non-habit forming formula provides fast relief from headaches and minor aches while also serving as a nighttime sleep aid, ensuring you wake up refreshed and ready to conquer the day.
M**.
Mom Is Raging Insomniac!
My mother usually stays awake for at least 21 hours daily. She tries to sleep, but is irritable, possesses a delusional imagination without effective sleeping pills. She has become immune to 3 brands of sleeping; another 2 she has experienced adverse reactions. I told her, "We are scraping the bottom of the insomniac barrel." In order to sleep, my mother has to utilize Acetaminophen PM Tablets. So far, this one seems to knock her out at least 8 hours.... Merci, Gracias, Arigato, Thank You!
K**E
Insomnia sucks!
I e always had issues with sleeping and have used prescribed medications for insomnia but left feeling super groggy, slept too long or bad side effects. This has definitely helped with sleeping without all the other stuff to deal with. Hands down would recommend and going to buy again.
T**S
Great!! Why pay more
Like most of us, we go to CVS or rite aid and pay way too much. For 300 pills at cvs I got these with 375 pills for half he price. Checking the ingredients they were the same. Save some cash and try these. Tom
L**Y
Safrel Extra Strength 500mg Ibuprofen pm
Equivalent to Tylenol
A**R
Wok well
Eases pain and helps me rest
V**S
Good value
Work well just like the brand name , very good value
C**.
Ingredients, performance, quantity, coating, and price are my key focus for this product.
I use this product to help promote a deeper sleep nightly.
S**S
Affordable
Great amount for lower price shopped around at other stores nobody could beat the amount or price
Trustpilot
1 day ago
1 week ago